# SDR AALA202306141201

- Difficulty date: June 8, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 41,400 hours, 16,986 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Out Of Tolerance
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUT OF ROUND HOLE IN RIGHT HAND HORIZONTAL STABILIZER UPPER SKIN LOCATED AT STAB STA 92.70, 7TH HOLE FROM FORWARD END. INSTALLED FILLER DOUBLER REPAIR PER SRM 55-10-01-2R-3.
